# SDR JIKA2017052500001

- Difficulty date: May 22, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N991AF
- Make and model: Beech C-99
- Aircraft serial: U214
- Aircraft time: 31,498 hours, 44,128 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  THE PILOT REPORTED THAT THE THREE LANDING GEAR DOWN AND LOCK INDICATOR LIGHTS WERE NOT ILLUMINATED WITH THE GEAR HANDLE IN THE DOWN POSITION. THE PILOT PERFORMED A MANUAL GEAR EXTENSION TO VERIFY GEAR WAS DOWN AND LOCKED AND LANDED WITHOUT INCIDENT.    DURING POST FLIGHT, THE PILOT PLACED THE ANNUNCIATOR DIMMER ON BRIGHT AND THE THREE DOWN AND LOCKED LIGHTS ILLUMINATED.   MAINTENANCE FOUND A BROKEN WIRE AT THE LANDING GEAR ANNUNCIATOR DIMMER SWITCH WIRE AND A BROKEN WIRE AT THE LANDING GEAR HANDLE SWITCH.  THE WIRES WERE REPAIRED.  LANDING GEAR OPERATIONAL CHECKS WERE PERFORMED AND FOUND SATISFACTORY.
